Doctor insights on:
Alprazolam is a short acting benzodiazepine, it does not last long in the system . So when used regularly with multiple doses to treat anxiety, it is associated with inter-dose withdrawal, tolerance and a resulting increase level of baseline anxiety. So in anxiety clinics, we use it only in cases of " flight , dentist or other infrequent anxieties, ...Read more
YES: Taking 2 benzodiazepines at the same time is not wise because of additive sedation. It's possible to have interdose withdrawal symptoms with the xanax, (alprazolam) and valium is much longer acting but may not always cover this. Your "jitteriness" could also be coming from lexapro, but only you and your doctor know your progress on that. ...Read moreSee 1 more doctor answer
Benzodiazepines: The medications that you have listed are benzodiazepines and used to treat anxiety, panic disorders, seizures, and are sedatives. These medications vary in the onset of action, side effects and all can be habit forming. The best medication is the one that best fits the patients clinical problem. ...Read more
Doubtful relation: Your question seems to be based on 1 study from arizona based on survey of people with night time heartburn. However in this study there were so many factors mixed that a definite co-relation is not proven. What is however certain that if you are prone to have hyper-acidity, many many foods and medications can trigger it. If any one does get heart burn at day or night should be treated for it. ...Read more
1mg klonopin makes me feel down at times. Is Xanax (alprazolam) XR or diazepam a better long acting benzo? I've tried Xanax (alprazolam) before & never felt like this. Switch?
Talk to your dr : You may to switch meds, add one or drop one. Your psychiatrist can decide what to do based on your history. Are you exercising, eating regularly and drinking enough water. ...Read more
My father is 69 he has drunk alcohol taken 4mg Xanax (alprazolam) 60 mg diazepam and 500 mg of diclofenac - what should I do help please !
Safe: It is safe to do this under the supervision of a physician. The medicines above are termed benzodiazepines - the problem with taking medicines like this is that your body builds up tolerance to them over time. Only take these medicines when you really need them, long term use is generally not a good idea. ...Read more